MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Catalog Number 07475896190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepancies between the elecsys igf-1 measurements from the cobas e411 analyzer when compared with the results from an immulite 2000xpi siemens healthcare diagnostics analyzer, and when correlated with the clinical course of several patients from a journal article "beyond the method change in clinical practice: evaluation of insulin-like growth factor i assay" by paula sienes bailo, marta fabre estremera, josé cuenca alcocel, and maría ángeles césar márquez, published online on 23-aug 2022.The journal article is attached to this medwatch.The journal stated that within months after a laboratory changed their assay from the immulite 2000xpi, with an enzyme-labelled chemiluminescent immunometric assay laboratory method to the cobas e411 with an electrochemiluminescence immunoassay laboratory method, they have observed a suspiciously high proportion of samples with igf-1 concentrations above the age- and sex-specific reference intervals (ris) provided by the roche diagnostics and that clinicians also observed discrepancies between igf-1 measurements by cobas e411 and the clinical course of several patients; the igf-1 results measured by the cobas e411 were generally higher than those of immulite 2000xpi.The journal provided an example of one patient with discrepant results from the cobas (b)(6) analyzer.Please refer to the attachment (b)(6) in the medwatch for the table containing the patient's comparison results between the two analyzers.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24507783
Report Number1823260-2026-00762
Device Sequence Number16066424
Product Code CFL
UDI-Device Identifier07613336143131
UDI-Public07613336143131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07475896190
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RHGH TREATMENT
Patient Age12 YR
Patient SexFemale